# SDR DHL2003366005

- Difficulty date: August 26, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 45D51
- Part serial: 3163
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 FUEL FILTER CLOG LIGHT ILLUMINATED ON APPROACH. ABNORMAL PROCEDURE PERFORMED, LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW M/M 73-34-11. AFTER INSPECTION OF FUEL FILTER IAW M/M 73-12-03 IN WHICH NO CONTAMINATION FOUND.  RAN ENGINE IAW JRH, SYSTEM OPS CHECKED GOOD.
